# SDR UALA2013062104343

- Difficulty date: June 20, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 93,143 hours, 14,754 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat Row 19k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OXYGEN MASK DEPLOYED AT 19K.  REPACKED OXYGEN MASK IAW MM 35-21-00-501 & 35-21-10-532-116.
